# SDR 2010FA0001237

- Difficulty date: November 17, 2010
- Submitted: December 10, 2010
- Operation: General aviation
- Aircraft: N561MT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600122
- Engine: Pwa JT15D5
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB38A1
- Part serial: 3434
- Condition: Intermittent
- Location: Cabin Fan
- Part time: 164 hours
- Component: Fan
- Component part number: BC61A9012
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE OVERHEAD FAN STOPPED WORKNG AND WOULD COME ON INTERMITTENTLY.  DURING TROUBLESHOOTING, ON GROUND POWER, TAPPING THE MOTOR STARTS THE FAN TURNING TEMPORARILY.  SUSPECTED INTERNAL WIRING FAULT.  RECOMMENDATION: DEVELOP AND APPROVE AN AFTERMARKET BLOWER BY A DIFFERENT MFG.
